News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: tired all the time


 brian19876 - Fri Jun 03, 2005 3:12 pm

ive been tired alot latly and the doctor don't seem to help ive had all kinds of strange symptoms sore legs and feet somtimes i get alot of slight dizzy spells the felling of being out of it feel very irritated all the time. i never feel normal and don't know what to? this all started about a year ago when i went to the er i thought i was going to pass out they came back and told me i was having a panic attack. ive been on all kind of antidepreesants but they all make me feel weird so i have not taken anything in the last 2 months. i never feel like doing anything so tired or sore or irritated feeling i went to the er twice in the last year and they ran all kinds of blood tests all were normal been my reg doc they keep teling me it anxiety and for me to try to lose some weight since i weight 240lbs. any ideas would be apreatiated

thanks brian
 Shannon Morgan, CMA - Sat Jun 04, 2005 2:28 pm

User avatar Your doctor more than likely was right - you suffer from depression/anxiety. You are not medicated now, right? Did the irritability and tiredness/lack of motivation get worse when you stopped? These are the main ingredients of depression. Anxiety follows and often causes strange physical symptoms with no evidence upon testing.

Being as overweight as you are will cause sore legs and feet.

When you say you felt weird, can you be more specific? Did you see a psychiatrist or just your family doctor? It's best to see a specialist for depression - there are many treatments available if something doesn't work right or agree with you. Don't give up on trying to help yourself. Psychiatry isn't the same treatment for everyone who has depression like say, diabetes or high blood pressure. It is more of an art, tailor made for the patient. Go see someone who can maybe help you more, you will be glad once it's under control.
 brian19876 - Tue Jun 07, 2005 11:44 am

the weird feel when i was on antideressants was i felt like i was in a deep fog could not concentrate in school at all i also would get these weird feelinf i call it a brain zap a weird feeling in my head and the last one i was on neurontin givin to me by a phy doc made me extramly tired im tired not but nothing like i was when i was on it
 Shannon Morgan, CMA - Tue Jun 07, 2005 12:15 pm

User avatar Hi, Brian

The Neurontin can certainly cause fatigue - what other meds did he try?

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here